Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 11, Part I (2015)

A fixed point theorem for a self-map on a fuzzy metric space and an application

Author(s)
KPR Sastry, GA Naidu, K Marthanda Krishna
Abstract
The purpose of this paper is to obtain some results on existence of fixed points for contractive mappings in fuzzy metric spaces using control function. We prove our results on fuzzy metric spaces in the sense of Grabiec. Our results mainly generalize and extend the result of Gupta et al. [9]. As an application, a theorem of integral type contraction is given in support of our result.
Pages: 639-643  |  405 Views  15 Downloads
How to cite this article:
KPR Sastry, GA Naidu, K Marthanda Krishna. A fixed point theorem for a self-map on a fuzzy metric space and an application. International Journal of Applied Research. 2015; 1(11): 639-643.
Call for book chapter
Journals List Click Here Research Journals Research Journals